# SDR 0401949609

- Difficulty date: October 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- Aircraft time: 73,655 hours, 64,806 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON RT WING SPAR CAP AT XRS 267.  REPAIRED PER EA 96-200541.
